# SDR IPXA2021092974395

- Difficulty date: September 29, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 30,713 hours, 18,907 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Skin
- Part number: 311N504652
- Part serial: NA
- Condition: None
- Location: #2 Pylon Ob Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4#2 ENGINE PYLON. OUTBD INTERNAL STRUCTURE HAS BULDGING CORRISION.SKIN REPLACED IAW SRM 51-40-02-0G.
